×

Reflexivity and the sup of linear functionals. Proc. internat. Sympos. partial diff. Equ. Geometry normed lin. Spaces II. (English) Zbl 0252.46012


MSC:

46A25 Reflexivity and semi-reflexivity
46A20 Duality theory for topological vector spaces
Full Text: DOI

References:

[1] M. M. Day,Normed Linear Spaces, Academic Press, New York, 1962. · Zbl 0100.10802
[2] R. C. James,Bases and reflexivity of Banach spaces, Bull. Amer. Math Soc.56 (1950), 58 (abstract 80). · Zbl 0039.12202
[3] R. C. James,Characterizations of reflexivity, Studia Math.23 (1964), 205–216. · Zbl 0113.09303
[4] R. C. James,Weakly compact sets, Trans. Amer. Math. Soc.113 (1964), 129–140. · Zbl 0129.07901
[5] J. L. Kelley and I. Namioka,Linear Topological Spaces, D. Van Nostrand, Princeton, 1963. · Zbl 0318.46001
[6] V. Klee,Some characterizations of reflexity, Rev. Ci. (Lima)52 (1950), 15–23. · Zbl 0040.35403
[7] J. D. Pryce,Weak compactness in locally convex spaces, Proc. Amer. Math. Soc.17 (1966), 148–155. · Zbl 0141.11702
[8] H. H. Schaefer,Topological Vector Spaces, Macmillan, New York, 1966. · Zbl 0141.30503
[9] S. Simons,A convergence theorem with boundary, Pacific J. Math40 (1972), 703–708. · Zbl 0237.46012
[10] S. Simons,Maximinimax, minimax, and antiminimax theorems and a result of R. C. James, Pacific J. Math.40 (1972), 709–718. · Zbl 0237.46013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.